# SDR DALA2018100305869

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 54,582 hours, 7,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FLOOR STRUCTURE FITTING AT CABIN FR 79-80, -Y1447.8 FOUND CORRODED. REPLACED SEAT TRACK PER SRM 51-42-11-001 AND DRAWING F51470014.
